# SDR UIEA200700247

- Difficulty date: June 16, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 104,701 hours, 23,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Bs 108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME SKIN HAS A 2.0 INCH BY 4.0 INCH PREVIOUS REPAIR FILLER ERODED AT 11 O'CLOCK POSITION.  ACCOMPLISHED PERMANENT REPAIR AS PER 747-200 SRM 53-50-03 PAGE 23, PAR 15.  ALSO REFERENCE ATLAS AIR XEO 53-061507-1.
